# SDR AALA980621

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721AA
- Make and model: Boeing 727227
- Aircraft serial: 20729
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BELL FRAME CORRODED AROUND HOLE FOR WIRES STATION 1070 ABOVE STRINGER 10L.  INSTALLED DOUBLER ON CUTOUT OF DOOR FRAME IAW 55-10-1 AND 51-40-2 PAGE 3.  (M)
